MAUDE Adverse Event Report: BECKMAN COULTER ACCESS TSH (3RD IS) REAGENT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

BECKMAN COULTER ACCESS TSH (3RD IS) REAGENT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number 33820
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer did not provide patient demographics such as age, gender, date of birth, weight, ethnicity or race.The access tsh 3rd is reagent was not returned for evaluation.All assay and system parameters were within specification at the time of the event.No hardware errors, flags or other assay issues were reported in conjunction with this event.The cause of this event cannot be determined with the available information.
 
Event or Problem Description
On (b)(6) 2019, the customer reported obtaining non-reproducible ftsh2 (access tsh (3rd is)) results for one patient involving the laboratory's access 2 immunoassay analyzer (serial number (b)(4)).The initial elevated access tsh result of 41.56 uiu/ml was released from the laboratory.The customer's normal reference range was not provided.The patient was subsequently administered thyroid medication.There was no additional change to or impact to patient care reported in association with this event.Calibration and quality control were all recovering within expected parameters at the time of the incident.Details regarding sample type, sample handling and centrifugation were not provided.No sample integrity issues were noted.

Brand Name
ACCESS TSH (3RD IS) REAGENT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
BECKMAN COULTER
1000 lake hazeltine drive
chaska MN 55318
MDR Report Key8345500
Report Number2122870-2019-01047
Device Sequence Number19299517
Product Code JLW
UDI-Device Identifier15099590575311
UDI-Public(01)15099590575311(17)190831(11)180831(10)831964
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K153651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number33820
Device Catalogue NumberB63284
Device Lot Number831964
Distributor Facility Aware Date01/24/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/15/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;